MS relapses seen after Tysabri drug holiday

A board to discuss the newly-released drug Tysabri, (formerly known as Antegren) as a treatment for Multiple Sclerosis

MS relapses seen after Tysabri drug holiday

Postby MSUK » Mon Oct 24, 2011 3:36 am

Image

In patients with relapsing-remitting multiple sclerosis (MS), interrupting treatment with natalizumab (Tysabri, Biogen) often leads to relapse, a new study shows.

The findings "confirm a high rate of recurrence" of magnetic resonance imaging (MRI)-defined and clinical MS disease activity starting at approximately week 12, during a 24-week interruption of natalizumab therapy, a study team notes.

"Clearly, the risk of return of disease activity during treatment interruption is notable, even with the alternative immunomodulatory therapies used in this study," Robert J. Fox, MD, neurologist and medical director of the Mellen Center for MS at the Cleveland Clinic, Ohio, and leader of the study team, said in his presentation here at the 5th Joint Triennial Congress of the European and Americas Committees for Treatment and Research in Multiple Sclerosis (ECTRIMS/ACTRIMS).... Read More - http://www.msrc.co.uk/index.cfm/fuseact ... ageid/1768
MS-UK - http://www.ms-uk.org/
User avatar
MSUK
Family Elder
 
Posts: 1981
Joined: Wed Oct 14, 2009 3:00 pm

Advertisement

Return to Tysabri (Antegren or Natalizumab)

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users